Alert archive / Virginia / River Flood Warnings in 2014

River Flood Warning 4, NWS Blacksburg, VA

January 12, 2014Halifax County, Virginia

NWS Blacksburg, VA issued this river flood warning at Jan 12, 2014, 10:42 AM EST for Halifax County, Virginia. It took effect at Jan 12, 2014, 4:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 10:42 AM EST (15:42 UTC)
In effect from
Jan 12, 2014, 4:00 PM EST
Expired
Jan 13, 2014, 11:23 AM EST
In force
19 hr
Issued by
NWS Blacksburg, VA
Flood severity
Minor

County Halifax County, VA

The radar

The Roanoke radar (KFCX), 122 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dan River at Paces (PCEV2). The gauge peaked at 20.65 ft at Jan 13, 2014, 4:00 AM EST.

actionminormoderate10203001/1201/1301/14
Action stage
20 ft
Minor stage
22 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02075500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WGUS41 KRNK 121542
FLWRNK
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BLACKSBURG VA  
1042 AM EST SUN JAN 12 2014

...THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN VIRGINIA...

  DAN RIVER NEAR PACES AFFECTING HALIFAX COUNTY


FOR THE DAN RIVER...INCLUDING PACES. 

ONE AND A HALF TO TWO INCHES OF RAINFALL OCCURRED OVER THE PAST 24 HOURS
IN THE DAN RIVER BASIN. THIS RUNOFF WILL LEAD TO MINOR FLOODING ALONG
THE DAN RIVER FROM DANVILLE DOWNSTREAM TO SOUTH BOSTON...INCLUDING PACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER 
STATEMENTS OR WARNINGS.

 
$$

&&

VAC083-130342-
/O.NEW.KRNK.FL.W.0004.140112T2100Z-140114T0515Z/
/PCEV2.1.ER.140112T2100Z.140113T1200Z.140113T1715Z.NO/
1042 AM EST SUN JAN 12 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DAN RIVER NEAR PACES.
* FROM THIS AFTERNOON UNTIL LATE MONDAY NIGHT.
* AT 09AM SUNDAY THE STAGE WAS...19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.7 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 20.0 FEET...LOW-LYING PASTURE/AGRICULTURAL LANDS ARE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6 FEET ON OCT 29 2010.

$$
6 follow-up statements
802 
WGUS81 KRNK 121554
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
1054 AM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
VIRGINIA...NORTH CAROLINA...
 
  ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES 
  DAN RIVER NEAR DANVILLE AFFECTING CASWELL...CITY OF DANVILLE AND 
  PITTSYLVANIA COUNTIES 
  DAN RIVER AT PACES AND SOUTH BOSTON AFFECTING HALIFAX COUNTY 


MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE.

ONE AND A HALF TO TWO INCHES FELL ACROSS PORTIONS OF THE
ROANOKE AND DAN RIVER BASINS. THIS RUNOFF WILL CAUSE
MINOR FLOODING ON THESE RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

 GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT 
HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES 
AHPS'.

 
 
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED BY THIS EVENING.

&&

VAC037-083-122354-
/O.EXT.KRNK.FL.W.0002.140112T1716Z-140114T0000Z/
/RNDV2.1.ER.140112T1716Z.140113T0600Z.140113T1200Z.NO/
1054 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROANOKE RIVER AT RANDOLPH.
* FROM THIS AFTERNOON UNTIL MONDAY EVENING
* AT 09AM SUNDAY THE STAGE WAS 19.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 22.8 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 22.0 FEET...RIVER ROAD IN CHARLOTTE COUNTY AND BLACK WALNUT 
  ROAD IN HALIFAX ARE CLOSED BY FLOODING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.5 FEET ON FEB 1 2013.

$$

NCC033-VAC143-590-122354-
/O.EXT.KRNK.FL.W.0003.000000T0000Z-140113T1400Z/
/DVLV2.1.ER.140112T0719Z.140112T1800Z.140113T0200Z.NO/
1054 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER NEAR DANVILLE.
* UNTIL MONDAY MORNING. 
* AT 10AM SUNDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 16 2013.

$$

VAC083-122354-
/O.CON.KRNK.FL.W.0004.140112T2100Z-140114T0515Z/
/PCEV2.1.ER.140112T2100Z.140113T1200Z.140113T1715Z.NO/
1054 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER NEAR PACES.
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY NIGHT
* AT 09AM SUNDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.7 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW  AFTERNOON.
* AT 20.0 FEET...LOW-LYING PASTURE/AGRICULTURAL LANDS ARE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6 FEET ON OCT 29 2010.

$$

VAC083-122354-
/O.EXT.KRNK.FL.W.0001.000000T0000Z-140114T1743Z/
/SBNV2.1.ER.140112T0310Z.140113T1200Z.140114T0543Z.NO/
1054 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER AT SOUTH BOSTON.
* UNTIL TUESDAY AFTERNOON. 
* AT 10AM SUNDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 25.0 FEET...RIVERDALE BUSINESS DISTRICT BEGINS TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.9 FEET ON FEB 8 2010.

$$
728 
WGUS81 KRNK 122337
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
637 PM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...VIRGINIA..
  DAN RIVER NEAR DANVILLE AFFECTING CASWELL...CITY OF DANVILLE AND 
  PITTSYLVANIA COUNTIES 
  DAN RIVER NEAR PACES AFFECTING HALIFAX COUNTY 
  DAN RIVER AT SOUTH BOSTON AFFECTING HALIFAX COUNTY 


MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE.

ONE AND A HALF TO TWO INCHES OF RAIN FELL ACROSS PORTIONS OF THE
ROANOKE AND DAN RIVER BASINS. MINOR FLOODING ON THESE RIVERS WILL 
CONTINUE THROUGH THE NIGHT DUE TO RUNOFF FROM THIS RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

 GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT 
HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES 
AHPS'.

 
 
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED MONDAY MORNING. 

&&

NCC033-VAC143-590-130737-
/O.CON.KRNK.FL.W.0003.000000T0000Z-140113T1400Z/
/DVLV2.1.ER.140112T0719Z.140113T0000Z.140113T0200Z.NO/
637 PM EST SUN JAN 12 2014

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE DAN RIVER NEAR DANVILLE.
* AT 630 PM SUNDAY THE STAGE HAD FALLEN BELOW 17.0 FEET AND IS 
  CONTINUING TO FALL.
* FLOODING IS NO LONGER OCCURRING AT THIS POINT ON THE DAN RIVER.
* THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT.

$$

VAC083-130737-
/O.CON.KRNK.FL.W.0004.000000T0000Z-140114T0515Z/
/PCEV2.1.ER.140112T2237Z.140113T1200Z.140113T1715Z.NO/
637 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER NEAR PACES.
* UNTIL LATE MONDAY NIGHT. 
* AT 06PM SUNDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.
* AT 20.0 FEET...LOW-LYING PASTURE/AGRICULTURAL LANDS ARE FLOODED.

$$

VAC083-130737-
/O.CON.KRNK.FL.W.0001.000000T0000Z-140114T1743Z/
/SBNV2.1.ER.140112T0310Z.140113T1200Z.140114T0543Z.NO/
637 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER AT SOUTH BOSTON.
* UNTIL TUESDAY AFTERNOON. 
* AT 06PM SUNDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 25.0 FEET...RIVERDALE BUSINESS DISTRICT BEGINS TO FLOOD.

$$
527 
WGUS81 KRNK 130019
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
719 PM EST SUN JAN 12 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN NORTH CAROLINA...VIRGINIA...
 
  DAN RIVER NEAR DANVILLE AFFECTING CASWELL...CITY OF DANVILLE AND 
  PITTSYLVANIA COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
VIRGINIA...
 
  ROANOKE RIVER AT RANDOLPH AFFECTING CHARLOTTE AND HALIFAX COUNTIES 
  DAN RIVER AT PACES AND SOUTH BOSTON AFFECTING HALIFAX COUNTY 

MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE.

ONE AND A HALF TO TWO INCHES OF RAIN FELL ACROSS PORTIONS OF THE
ROANOKE AND DAN RIVER BASINS. MINOR FLOODING ON THESE RIVERS WILL 
CONTINUE THROUGH THE NIGHT DUE TO RUNOFF FROM THIS RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

 GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT 
HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES 
AHPS'.

 
 
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED MONDAY MORNING. 

&&

VAC037-083-130819-
/O.EXT.KRNK.FL.W.0002.000000T0000Z-140113T1501Z/
/RNDV2.1.ER.140112T2015Z.140112T2230Z.140113T0301Z.NO/
719 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROANOKE RIVER AT RANDOLPH.
* UNTIL MONDAY MORNING. 
* AT 600 PM SUNDAY THE STAGE WAS CRESTING NEAR 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER WILL BEGIN A GRADUAL FALL THAT WILL TAKE PLACE THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 21.0 FEET...WATER APPROACHES RIVER ROAD (ROUTE) 607 SOUTH OF 
  RANDOLPH.

$$

NCC033-VAC143-590-130049-
/O.CAN.KRNK.FL.W.0003.000000T0000Z-140113T1400Z/
/DVLV2.1.ER.140112T0719Z.140112T1831Z.140112T2254Z.NO/
719 PM EST SUN JAN 12 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE DAN RIVER NEAR DANVILLE.
* AT 630 PM SUNDAY THE STAGE HAD FALLEN BELOW 17.0 FEET AND IS 
  CONTINUING TO FALL.
* FLOODING IS NO LONGER OCCURRING AT THIS POINT ON THE DAN RIVER.
* THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT.

$$

VAC083-130819-
/O.CON.KRNK.FL.W.0004.000000T0000Z-140114T0515Z/
/PCEV2.1.ER.140112T2237Z.140113T1200Z.140113T1715Z.NO/
719 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER NEAR PACES.
* UNTIL LATE MONDAY NIGHT. 
* AT 06PM SUNDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.
* AT 20.0 FEET...LOW-LYING PASTURE/AGRICULTURAL LANDS ARE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6 FEET ON OCT 29 2010.

$$

VAC083-130819-
/O.CON.KRNK.FL.W.0001.000000T0000Z-140114T1743Z/
/SBNV2.1.ER.140112T0310Z.140113T1200Z.140114T0543Z.NO/
719 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER AT SOUTH BOSTON.
* UNTIL TUESDAY AFTERNOON. 
* AT 06PM SUNDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 25.0 FEET...RIVERDALE BUSINESS DISTRICT BEGINS TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.9 FEET ON FEB 8 2010.

$$
722 
WGUS81 KRNK 130502
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
1202 AM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
VIRGINIA...
 
  DAN RIVER AT PACES AND SOUTH BOSTON AFFECTING HALIFAX COUNTY  

MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE.

ONE AND A HALF TO TWO INCHES OF RAIN FELL ACROSS PORTIONS OF THE
DAN RIVER BASINS ON SATURDAY. MINOR FLOODING ON THE DAN RIVER WILL 
CONTINUE THROUGH THE NIGHT DUE TO RUNOFF FROM THIS RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

 GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT 
HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES 
AHPS'.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED MONDAY MORNING. 

&&

VAC083-131302-
/O.EXT.KRNK.FL.W.0004.000000T0000Z-140114T0030Z/
/PCEV2.1.ER.140112T2237Z.140113T0345Z.140113T1230Z.NO/
1202 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER NEAR PACES.
* UNTIL MONDAY EVENING. 
* AT 10PM SUNDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 20.0 FEET...LOW-LYING PASTURE AND AGRICULTURAL LANDS ARE FLOODED.

$$

VAC083-131301-
/O.EXT.KRNK.FL.W.0001.000000T0000Z-140114T1734Z/
/SBNV2.1.ER.140112T0310Z.140113T1200Z.140114T0534Z.NO/
1202 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER AT SOUTH BOSTON.
* UNTIL TUESDAY AFTERNOON. 
* AT 11PM SUNDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* AT 25.0 FEET...RIVERDALE BUSINESS DISTRICT BEGINS TO FLOOD.

$$
777 
WGUS81 KRNK 131209
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
708 AM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
VIRGINIA...
 
  DAN RIVER NEAR PACES AFFECTING HALIFAX COUNTY 
  DAN RIVER AT SOUTH BOSTON AFFECTING HALIFAX COUNTY 

MINOR FLOODING CONTINUES ALONG THE LOWER END OF THE DAN RIVER AS
A RESULT OF GENERAL 1.5 INCHES OF RAINFALL ACROSS THE PIEDMONT OVER
THE WEEKEND. MINOR FLOODING IS EXPECTED TO CONTINUE IN THESE SAME
AREAS INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT 
HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES 
AHPS'.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED THIS AFTERNOON BY 5 PM EST. 

&&

VAC083-132008-
/O.EXT.KRNK.FL.W.0004.000000T0000Z-140114T0152Z/
/PCEV2.1.ER.140112T2237Z.140113T1015Z.140113T1352Z.NO/
708 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER NEAR PACES.
* UNTIL THIS EVENING. 
* AT 7 AM EST MONDAY THE STAGE WAS 20.6 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS EXPECTED TO CONTINUE
  FOR A FEW MORE HOURS THIS MORNING.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER THIS MORNING.
* AT 20.0 FEET...LOW-LYING PASTURE/AGRICULTURAL LANDS ARE FLOODED.

$$

VAC083-132007-
/O.CON.KRNK.FL.W.0001.000000T0000Z-140114T1734Z/
/SBNV2.1.ER.140112T0310Z.140113T1800Z.140114T0534Z.NO/
708 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER AT SOUTH BOSTON.
* UNTIL TUESDAY AFTERNOON. 
* AT 7 AM EST MONDAY THE STAGE WAS 23.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS EXPECTED TO
  CONTINUE UNTIL TUESDAY MORNING.
* FLOOD STAGE IS 19.0 FEET. MODERATE FLOOD STAGE IS 25.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY THIS AFTERNOON.
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* AT 25.0 FEET...RIVERDALE BUSINESS DISTRICT BEGINS TO FLOOD.

$$
939 
WGUS81 KRNK 131623
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
1123 AM EST MON JAN 13 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN VIRGINIA...
 
  DAN RIVER NEAR PACES AFFECTING HALIFAX COUNTY
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
VIRGINIA...
 
  DAN RIVER AT SOUTH BOSTON AFFECTING HALIFAX COUNTY 

the dan river has dropped to below flood stage at paces...however
has not quite crested at south boston....where MINOR FLOODING IS 
expected to continue through tonight. at south boston the river 
level should begin falling later this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...THE WATER MAY BE MUCH DEEPER 
THAN YOU THINK.

 GRAPHICAL FORECAST INFORMATION IS AVAILABLE ON THE INTERNET AT 
HTTP://WWW.ERH.NOAA.GOV/RNK (LOWER CASE). CLICK ON 'RIVERS & LAKES 
AHPS'.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED by 5 pm est...or earlier
if the dan river at south boston crests before then. 

&&

VAC083-131653-
/O.CAN.KRNK.FL.W.0004.000000T0000Z-140114T0152Z/
/PCEV2.1.ER.140112T2237Z.140113T1015Z.140113T1537Z.NO/
1123 AM EST MON JAN 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE DAN RIVER NEAR PACES.
* UNTIL THIS EVENING. 
* AT 11AM MONDAY THE STAGE WAS 19.97 FEET.
* FLOOD STAGE IS 20.0 FEET.
* AT 20.0 FEET...LOW-LYING PASTURE/AGRICULTURAL LANDS ARE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6 FEET ON OCT 29 2010.

$$

VAC083-140023-
/O.EXT.KRNK.FL.W.0001.000000T0000Z-140114T1702Z/
/SBNV2.1.ER.140112T0310Z.140113T1800Z.140114T0502Z.NO/
1123 AM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE DAN RIVER AT SOUTH BOSTON.
* UNTIL TUESDAY AFTERNOON. 
* AT 10AM MONDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* AT 25.0 FEET...RIVERDALE BUSINESS DISTRICT BEGINS TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.9 FEET ON FEB 8 2010.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 9:50 AM EST, 52 minutes earlier.

Area forecast discussion, Jan 12, 9:50 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
950 AM EST SUN JAN 12 2014

.SYNOPSIS...
WEAK HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY AS A STRONG
COLD FRONT MOVES OFF THE EAST COAST. AN UPPER-LEVEL TROUGH WILL
RAPIDLY APPROACH FROM THE WEST BY MONDAY...BRINGING CLOUDS AND
LIGHT RAIN BACK INTO THE REGION ONCE AGAIN. FOLLOWING THIS...A
SERIES OF UPPER-LEVEL TROUGHS WILL MOVE TOWARD THE AREA FROM THE
NORTHWEST AS LOW PRESSURE DEVELOPS ACROSS THE NORTHEAST U.S. THIS
WILL ENSURE COLDER TEMPERATURES FOR THE LATER HALF OF THE WEEK
WITH A CHANCE OF SNOW SHOWERS...ESPECIALLY WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 945 AM EST SUNDAY...

SURFACE HIGH PRESSURE BUILDING IN FROM THE SOUTHWEST ALLOWING FOR
SLOWLY BACKING FLOW AND DIMINISHING WINDS. LOSS OF COLD ADVECTION
AND UPSLOPE COMPONENT ALLOWING FOR RAPID EROSION OF LOWER CLOUDS
ACROSS THE WESTERN COUNTIES...AND THEREFORE SHOULD SEE GOOD
INSOLATION ACROSS THE ENTIRE BLACKSBURG FORECAST AREA THIS
AFTERNOON.

MORNING FORECAST SOUNDING COUPLED WITH FULL INSOLATION DURING
AFTERNOON HOURS SUPPORTS HIGH TEMPERATURES TODAY RANGING FROM THE
MIDDLE 30S ACROSS THE HIGHEST ELEVATIONS...TO THE MIDDLE 50S
ACROSS SOUTHSIDE VA INTO SECTIONS OF NORTH CENTRAL NC...AND HAVE
ADJUSTED GRIDS ACCORDINGLY.

OTHERWISE...NO CHANGES MADE TO FORECAST OTHER THAN TO REFLECT
CHANGES IN HOURLY TEMPERATURE CURVES TO REFLECT CURRENT AND
ANTICIPATED THERMAL PROFILES FOR THE REST OF THE DAY.

AS OF 415 AM EST SUNDAY...
FAIRLY TRANQUIL CONDITIONS EXPECTED THROUGH THE NEAR TERM...ONCE
WE DISPENSE WITH THE STRONG WINDS WE ARE OBSERVING THIS MORNING.
PROGRESSIVE FLOW WILL ALLOW THE GRADIENT TO RELAX FAIRLY QUICKLY
AFTER DAYBREAK AS THE UPPER TROUGH...RESPONSIBLE FOR THE RAIN AND
THUNDERSTORMS SATURDAY...MOVES OFF THE EAST COAST. SHORT WAVE
RIDGING WILL SPREAD INTO THE REGION FROM THE WEST BY
AFTERNOON...THEN SHIFT EAST OF THE REGION OVERNIGHT AS THE NEXT
UPSTREAM FULL-LATITUDE TROUGH APPROACHES FROM THE WEST EARLY
MONDAY.

UPSLOPE -SHSN HAVE BEEN NEGLIGIBLE THIS MORNING WITH SFC WINDS
BACKING MORE TO THE WSW-SW THROUGH THE MORNING...FEEL THAT UPSLOPE
POTENTIAL LITTLE TO NONE FROM THIS POINT FORWARD...SO HAVE
ELECTED TO LOWER POPS ACROSS THE ALLEGHANYS AND BLUE RIDGE IN NW
NC TO UNMENTIONABLE LEVELS. UPSLOPE CLOUDS WILL LIKELY
LINGER...PER MODEL INDICATIONS AND CURRENT TRENDS...THROUGH AT
LEAST MID-DAY IN THE USUALLY FAVORED UPSLOPE WESTERLY AREAS.
OTHERWISE...SKIES SHOULD CLEAR OR REMAIN CLEAR UNTIL LATE
TONIGHT/EARLY MON WHEN HIGH CLOUDS SPREAD INTO THE REGION FROM THE
W/SW IN ADVANCE OF THE AFOREMENTIONED UPSTREAM TROUGH.

WINDS REMAIN QUITE AN ISSUE AT THIS HOUR AND GUSTS IN EXCESS OF 40
MPH HAVE BEEN NOTED WITHIN THE PAST HOUR AT ROA/HSP/TNB/GEV AND
SEVERAL OTHER STATIONS...ESPECIALLY ALONG THE BLUE RIDGE FROM
TNB-ROA. CONSEQUENTLY...HAVE OPTED TO EXPAND THE WIND ADVISORY
FROM THE ALLEGHANYS TO THE BLUE RIDGE FROM TNB TO HSP THROUGH 9 AM
EST...AFTER WHICH WINDS SHOULD DIMINISH CONSIDERABLY.

FOR TEMPS...HAVE USED A BLEND OF ECMWF AND GFS MOS FOR MAX TEMPS
TODAY...AND MET/MAV/ECMWF MOS FOR MINS MONDAY MORNING.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
AS OF 420 AM EST SUNDAY...

ON MONDAY...SURFACE HIGH PRESSURE WILL BE CENTERED OVER BERMUDA
WHILE A WEAK COLD FRONT TRACKS EAST ACROSS THE OHIO-TENN VALLEYS BY
THE AFTERNOON. THE REGION WILL ENJOY SOUTHERLY WARM FLOW WITH HIGHS
IN THE 50S...10F WARMER THAN NORMAL. HIGH CLOUDS WILL INCREASE
ACROSS THE MOUNTAINS DURING THE LATE AFTERNOON...AS THE FRONT EDGES
CLOSER TO THE REGION. BY RUSH HOUR MONDAY EVENING...LIGHT RAIN WILL
SPREAD ACROSS THE MOUNTAINS...THEN MOVE EAST OVERNIGHT. TIMING MAY
NEED TO BE ADJUSTED AS MODELS DEVELOP A SURFACE REFLECTION ALONG THE
GULF AND TRACK IT ACROSS THE SOUTHEASTERN US. IF THIS REFLECTION
DOES DEVELOP FROM A WEAK NORTHERN STREAM TROUGH...RAIN MAY BE SLOW
TO EXIT THE PIEDMONT UNTIL LATE TUESDAY MORNING...PER 12Z EURO. IF
THE EURO VERIFIES...COOLER TEMPERATURES IN THE 40S LIKELY TUESDAY.
IF NAM/GFS ARE CORRECT WITH AN EARLY EXIT...TEMPERATURES IN THE
UPPER 40S TO MID 50S ARE POSSIBLE. BIAS CORRECT GRID LOOKED
REASONABLE...IN BETWEEN 12Z GUIDANCE.

BY TUESDAY AFTERNOON...WE WATCH THIS SYSTEM EXIT THE MID ATLANTIC
COAST AND WAIT FOR THE NEXT ONE. THE TUESDAY NIGHT-WEDNESDAY FRONT
WILL HAVE MORE OF AN AMPLIFIED UPPER LEVEL TROUGH TO WORK WITH.
MODELS KEEP 1000-850 MB THICKNESSES WARM IN THE EVENING WHILE 850 MB
TEMPERATURES GO NEGATIVE. HIGHER ELEVATIONS WILL SEE A TRANSITION TO
SNOW...WHILE THE VALLEYS HAVE A COLD RAIN TO START. BY THE TIME THE
BEST MOISTURE ENTERS THE WEST...THERMAL PROFILES COLD ENOUGH TO
SUPPORT SNOW WEDNESDAY. IF THIS MOISTURE CAN SURVIVE INCREASING
DOWNSLOPING FLOW...SNOW IS POSSIBLE ACROSS RNK EASTERN COUNTIES.
THIS IS THE FIRST TIME THIS SEASON THAT THE COLD AIR WILL INTERSECT
WITH SUBSTANTIAL MOISTURE...THEREFORE...SNOW IS IN OUR FUTURE. THE
QUESTION BECOMES HOW MUCH? IF TUESDAY'S FRONT DOES NOT STEAL ALL THE
MOISTURE...2-4 INCHES ARE POSSIBLE ACROSS THE MOUNTAINS TO A DUSTING
TO 2 INCHES IN THE EAST (GFS). THE EURO IS NOT TO IMPRESSED WITH
SNOWFALL AND HAS UP TO 2 INCHES ACROSS THE MOUNTAINS TO ZERO TO HALF
OF AN INCH IN THE EAST. TEMPERATURES THROUGH THE DAY WEDNESDAY WILL
DROP INTO THE 20S ACROSS THE MOUNTAINS. TEMPERATURES IN THE EAST MAY
REMAIN STEADY INTO THE EARLY AFTERNOON....THEN DROP INTO THE 30S.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 300 PM EST SATURDAY...

POLAR VORTEX/EASTERN U.S. TROUGHING WILL PREVAIL DURING THE MEDIUM
RANGE. NORTHWEST FLOW ALOFT WILL DOMINATE THROUGH THE MUCH OF THE
PERIOD...AS THE MAIN TROUGH AXIS GRADUALLY PIVOTS NORTHEAST OF THE
REGION. A COUPLE OF ALBERTA CLIPPERS WILL ROTATE EASTWARD THROUGH
THE MEAN TROUGH WITH LIMITED MOISTURE. IN GENERAL...EXPECT
SEASONABLY COOL TEMPERATURES THROUGH THE PERIOD. UPSLOPE CLOUDS AND
COLDER TEMPERATURES ARE ON TAP FOR THE MOUNTAINS...WHILE SUNSHINE
WILL RESULT IN WARMER READINGS FOR THE EAST. KEPT THE HIGHEST POPS
ON WEDNESDAY IN THE NORTHWEST AS A WAVE TRAVEL ACROSS REGION. STILL
LOOK LIKE MOST OF THE MOISTURE WILL RIDE NORTHEAST OF OUR AREA. THE
FRONT PUSHES OFF TO THE EAST AND A DRY HIGH PRESSURE BUILDS IN FROM
THE WEST BY THURSDAY. ANOTHER MOISTURE-STARVED SURFACE COLD FRONT
WITH ARRIVES AROUND FRIDAY...FOLLOWED BY HIGH PRESSURE ON SATURDAY.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
AS OF 645 AM EST SUNDAY...

VFR CIGS EXPECTED ALONG AND EAST OF THE BLUE RIDGE TODAY WITH A
STRONG DOWNSLOPE WIND COMPONENT...WITH MVFR CIGS ACROSS EASTERN WV
THROUGH AT LEAST MID-DAY WITH A STRONG UPSLOPE COMPONENT IN THESE
AREAS. AFT 18Z...EXPECT UPSLOPE CLOUDS IN THE ALLEGHANYS TO
DIMINISH AS SFC WINDS BACK TO THE SW AND SPEEDS DECREASE. BCB WILL
TEST THE MVFR LEVEL FOR A FEW HOURS THIS MORNING...THEN SHOULD BE
VFR BY 15Z OR SO. THUS...ALL AREAS SHOULD SEE VFR CIGS FOR THE
REMAINDER OF THE TAF VALID PERIOD AFT MID- AFTERNOON...ALTHOUGH
HIGH CLOUDS WILL SPREAD INTO THE REGION FROM THE SW AFT 06Z IN
RESPONSE TO THE NEXT UPSTREAM APPROACHING UPPER TROUGH. VSBYS
EXPECTED TO REMAIN VFR ALL SITES THROUGH THE TAF VALID PERIOD.
WINDS WNW 15-25KTS WITH GUSTS STILL TO 35KTS THROUGH 14Z...THEN
DIMINISHING TO 10-20KTS WITH GUSTS 25-30KTS THROUGH
18Z...DIMINISHING TO 10KTS OR LESS AFT 18Z. WINDS WILL BACK TO THE
SW AND DECREASE TO 5KTS OR LESS AFT 00Z.

MEDIUM TO HIGH CONFIDENCE IN CIGS FOR BLF...LWB...BCB. HIGH
CONFIDENCE IN VFR CIGS ELSEWHERE.
HIGH CONFIDENCE IN VFR VSBYS ALL SITES THROUGH THE TAF VALID
PERIOD.
HIGH CONFIDENCE IN WIND SPD/DIR THROUGH THE TAF VALID PERIOD.

EXTENDED AVIATION FORECAST...
THE NEXT LOW PRESSURE SYSTEM IS PROJECTED TO ARRIVE BY MONDAY
NIGHT INTO TUESDAY MORNING...WHICH WOULD BRING SOME MVFR
CONDITIONS AND RAIN SHOWERS IN THE PIEDMONT...WITH A FEW SNOW
SHOWERS POSSIBLE IN THE MOUNTAINS. THE LONG RANGE MODELS SHOW A
SMALL CLIPPER SYSTEM TRACKING OVER THE MID ATLANTIC BY TUESDAY
NIGHT INTO WEDNESDAY. SOME UNCERTAINTY STILL EXISTS WITH THIS
COMPACT FEATURE...BUT IT COULD BRING ACCUMULATING SNOW IN THE 2 TO
4 INCH RANGE FOR BLF/LWB AND 1 TO 3 INCH RANGE FOR BCB/ROA ON
WEDNESDAY. -SHRA MIXED WITH -SHSN ARE POSSIBLE FOR THE PIEDMONT
WED...BUT LITTLE OR NO SNOW ACCUMULATION EXPECTED THERE. VFR
CONDITIONS SHOULD PREVAIL ACROSS THE PIEDMONT FOR MOST OF NEXT
WEEK...WHILE MVFR CONDITIONS MAY BE MORE LIKELY IN THE MOUNTAINS
MUCH OF THE WEEK WITH PREVAILING UPSLOPE NW FLOW DUE TO PERSISTENT
UPPER-LEVEL TROUGH VICINITY OF THE GREAT LAKES.

&&

.HYDROLOGY...
RAINFALL YESTERDAY...ALTHOUGH MOSTLY IN THE 1.25 TO 1.75
INCH RANGE...WITH ISOLATED 2.0+ INCH AMOUNTS...ACROSS THE
PIEDMONT...ROANOKE...AND DAN RIVER BASINS WAS SUFFICIENT GIVEN
LIMITED EVAPOTRANSPORATION AND SATURATED GROUND FROM SEVERAL
RECENT EVENTS TO PUSH SBVN2 AND DVLV2 ALONG THE DAN RIVER INTO
MINOR FLOOD.

DVLV2 SHOULD REMAIN IN MINOR FLOOD MUCH OF THE DAY...AND SBNV2 IS
EXPECTED TO REMAIN IN MINOR FLOOD THROUGH AT LEAST MONDAY EVENING.
ADDITIONAL QPF THIS WEEK SHOULD BE MINIMAL...MOSTLY AROUND 0.50 OR
LESS AS COLDER TEMPERATURES THROUGH THE WEEK LOWER PWATS TO NORMAL
OR BELOW NORMAL LEVELS. ADDITIONAL RIVER FLOODING CONCERNS SHOULD
BE MINIMAL THROUGH THE WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...RAB
NEAR TERM...RAB/WERT
SHORT TERM...RCS
LONG TERM...KK/RCS
AVIATION...RAB
HYDROLOGY...RAB
Hazardous weather outlook, Jan 12, 9:08 AM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
908 AM EST SUN JAN 12 2014

NCZ001-018-VAZ007-015-WVZ042-043-045-131415-
ASHE-WATAUGA-TAZEWELL-GRAYSON-MERCER-SUMMERS-GREENBRIER-
908 AM EST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ACCUMULATING SNOWFALL WILL BE POSSIBLE TUESDAY NIGHT AND
WEDNESDAY. AT THIS TIME...SNOWFALL AMOUNTS ARE EXPECTED TO RANGE
FROM 2 TO 4 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ002-VAZ009>014-016>020-022>024-WVZ044-131415-
ALLEGHANY NC-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-
FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-MONROE-
908 AM EST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ACCUMULATING SNOWFALL WILL BE POSSIBLE LATE TUESDAY NIGHT AND
WEDNESDAY. AT THIS TIME...SNOWFALL AMOUNTS ARE EXPECTED TO RANGE
FROM 1 TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-131415-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
908 AM EST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE WILL BE A CHANCE FOR SNOW WEDNESDAY. AT THIS TIME...
ACCUMULATIONS ARE EXPECTED TO BE MOSTLY LESS THAN ONE INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WERT

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 8:19 PM ESTSpecial Weather StatementRNKPulaski, Wythe26 min
Jan 11, 8:35 PM ESTRiver Flood WarningRNKCharlotte, Halifax25 hr
Jan 11, 8:52 PM ESTSpecial Weather StatementRNKFloyd23 min
Jan 11, 10:48 PM ESTRiver Flood WarningRNKPittsylvania, City of Danville21 hr

Nearby

River Flood Warnings in Virginia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.